Seguir
Luca Chiantini
Luca Chiantini
Università di Siena, Dipartimento di Ingegneria dell'Informazione e Scienze Matematiche
E-mail confirmado em unisi.it - Página inicial
Título
Citado por
Citado por
Ano
Weakly defective varieties
L Chiantini, C Ciliberto
Transactions of the American Mathematical Society 354 (1), 151-178, 2002
2032002
On generic identifiability of 3-tensors of small rank
L Chiantini, G Ottaviani
SIAM Journal on Matrix Analysis and Applications 33 (3), 1018-1037, 2012
1472012
An algorithm for generic and low-rank specific identifiability of complex tensors
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 35 (4), 1265-1287, 2014
1092014
On the concept of k-secant order of a variety
L Chiantini, C Ciliberto
Journal of the London Mathematical Society 73 (2), 436-454, 2006
902006
On generic identifiability of symmetric tensors of subgeneric rank
L Chiantini, G Ottaviani, N Vannieuwenhoven
Transactions of the American Mathematical Society 369 (6), 4021-4042, 2017
782017
Refined methods for the identifiability of tensors
C Bocci, L Chiantini, G Ottaviani
Annali di Matematica Pura ed Applicata 193 (6), 1691-1702, 2014
742014
Effective criteria for specific identifiability of tensors and forms
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 38 (2), 656-681, 2017
592017
Nodal curves on surfaces of general type
L Chiantini, E Sernesi
arXiv preprint alg-geom/9602012, 1996
551996
A few remarks on the lifting problem
L Chiantini, C Ciliberto
Astérisque 218 (95), 109, 1993
511993
On the Severi varieties of surfaces in P^3
L Chiantini, C Ciliberto
Journal of Algebraic Geometry 8, 67-93, 1999
501999
The genus of projective curves
L Chiantini, C Ciliberto, V Di Gennaro
Duke Mathematical Journal 70 (2), 229-245, 1993
471993
ACM bundles on a general quintic threefold
L Chiantini, C Madonna
Le Matematiche 55, 239-258, 2002
402002
Complete intersections on general hypersurfaces
E Carlini, L Chiantini, AV Geramita
Michigan Mathematical Journal 57, 121-136, 2008
392008
Grassmannians of secant varieties
L Chiantini, M Coppens
Walter de Gruyter GmbH & Co. KG 13 (5), 615-628, 2001
372001
On smooth subcanonical varieties of codimension 2 in P^n, n⩾ 4
E Ballico, L Chiantini
Annali di Matematica Pura ed Applicata 135 (1), 99-117, 1983
361983
ACM bundles on general hypersurfaces in P^5 of low degree
L Chiantini, C Madonna
Collectanea Mathematica 56, 85-96, 2005
332005
Rank 2 arithmetically Cohen-Macaulay bundles on a general quintic surface
L Chiantini, D Faenzi
Mathematische Nachrichten 282 (12), 1691, 2009
322009
On the identifiability of binary Segre products
C Bocci, L Chiantini
arXiv preprint arXiv:1105.3643, 2011
312011
Subcanonical curves and complete intersections in projective 3-space
L Chiantini, P Valabrega
Annali di Matematica Pura ed Applicata 138 (1), 309-330, 1984
311984
A splitting criterion for rank 2 bundles on a general sextic threefold
L Chiantini, C Madonna
International Journal of Mathematics 15 (04), 341-359, 2004
302004
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20